Affordable Access

Publisher Website

On the spaces [formula omitted]of John Horváth

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
415
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2014.01.018
Keywords
  • Functional Analysis
Disciplines
  • Mathematics

Abstract

Abstract In the table (on p. 442) of John Horváth's textbook “Topological Vector Spaces and Distributions”, the questions for an explicit description of the topology of OCm by seminorms, for the completeness and for the metrizability of the space OCm remained open, whereas, for m=∞, the completeness was shown by A. Grothendieck in his thesis. We resolve these questions in Propositions 1–3. In Propositions 4–7, we investigate multiplication and convolution in the spaces Sm, OCm, S′m, OC′m analogously to the treatment in the spaces Em, Dm, D′m, E′m in J. Horváth's book (Ch. 4, §6 Multiplication, §9 Convolution, §10 Regularization). In Section 6, the multiplication and convolution of holomorphic functions with values in Sm, OCm, S′m, OC′m are investigated analogously to J. Horváth's treatment of holomorphic functions with values in the spaces Em, Dm, D′m, E′m.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On the spaces [formula omitted]of John Horváth

on Journal of Mathematical Analys...

[formula omitted]-spaces

on Journal of Functional Analysis Apr 15, 2014

On [formula omitted]and [formula omitted]spaces

on Topology and its Applications Jan 01, 2008

Textures and [formula omitted]-spaces

on Fuzzy Sets and Systems Jan 01, 2007
More articles like this..